# SDR USAA960536

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Part time: 37,900 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND APPROX 1 INCHCRACK IN 178 BULKHEAD 2 PLACES RIGHT SIDE AT LOWER RIGHT MOUNT FOR RADAR.INSTALLED DOUBLER AND FILLERS, REPAIRED PER TR 53-10-11.(M)
